# SDR AWXA9500141

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND R1 DOOR AND R2 DOOR OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED R1 AND R2 OVERHEAD BATTERY PACKS.  OPS CHECK GOOD.  (W)
